# SDR FDKA200608214

- Difficulty date: August 20, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,396 hours, 12,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6588 MCO.  THE CREW REPORTED AN EMERGENCY EXIT ROW LIGHT INOP.  MAINTENANCE RELAMPED.
